# SDR IPXA11M67204

- Difficulty date: June 13, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: NGA6313515
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO DOOR FUSE SKIN DAMAGED STA 1781.  REPAIRED IAW EO MD11-5330-43067-B.
